# SDR UALA2012122107360

- Difficulty date: December 20, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 47,585 hours, 12,256 cycles
- Engine: Pwa PW4056
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pressure Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FUEL FILTER EICAS MESSAGE.  ELECTRICAL CONNECTOR FROM DIFFERENTIAL PRESSURE SWITCH CLEANED IAW FIM 73-34-00-2.  AFTER ALL MESSAGES DISAPPEARED.
